Add like
Add dislike
Add to saved papers

An uncommon side effect of thiamazole treatment in Graves' disease.

Thionamides (such as thiamazole/methimazole) are a common first line treatment for Graves' disease. Common side effects include rash, urticaria, and arthralgia. However, thionamide treatment has also been associated with a variety of auto-immune syndromes. Here, we describe a patient presenting with mild arthritis after starting thiamazole. Although severe presentation warrants acute withdrawal of the causative agent, our case suggests that milder forms can be successfully treated with anti-inflammatory drugs alone. Recognition of the syndrome is key to warrant timely and effective treatment.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app